# SDR AALA201710169040

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 21,426 hours, 7,919 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK THE R1 DOOR PRESSURE ILLUMINATED DURING FLIGHT.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-11-14.
